MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION WALLSTENT ENDOPROSTHESIS; CATHETER, BILIARY, DIAGNOSTIC

BOSTON SCIENTIFIC CORPORATION WALLSTENT ENDOPROSTHESIS; CATHETER, BILIARY, DIAGNOSTIC
Model Number H965403330
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Activation Failure (3270)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/22/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
E1 - initial reporter phone: (b)(6).G4 - premarket / 510(k) #: k152842, k980163, p980033.Device evaluated by mfr: the wallstent uni was returned for analysis.The device was returned with the stent already deployed from the delivery system.The deployed stent was not returned with the device.A visual examination identified no damage to the stent holder.The stent cup was noted to be damaged.A visual and tactile examination identified no issues with the tip of the device.A visual and tactile examination of the shaft identified no issues.No other issues were identified with the device.
 
Event or Problem Description
Reportable based on device analysis completed on 02dec2025.It was reported that the stent failed to deploy.The stenosed target lesion was located in the iliac vein.A 75cm wallstent-uni endoprosthesis self-expanding was selected for use.During the procedure, the stent could not be deployed normally.The procedure was completed with another of same device.There were no patient complications as a result of this event.However, device analysis revealed that the stent already deployed from the delivery system and the stent cup was noted to be damaged.

Brand Name
WALLSTENT ENDOPROSTHESIS
Common Device Name
CATHETER, BILIARY, DIAGNOSTIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
ballybrit business park
galway
EI  
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key23868078
Report Number2124215-2025-92381
Device Sequence Number4451478
Product Code MAF
UDI-Device Identifier08714729204053
UDI-Public(01)08714729204053(17)260807(10)34586099
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K152842
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/07/2026
Device Model NumberH965403330
Device Catalogue NumberH965403330
Device Lot Number0034586099
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/30/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/02/2025
Initial Report FDA Received Date12/22/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/07/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age68 YR
Patient SexFemale
Patient Weight67 KG